# SDR U2RA202003020001

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,673 hours, 25,003 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY EXIT PATH LIGHTING BULBS INOPERATIVE OR DIM. - REMOVED AND REPLACED LAMPS PER B757 AIRCRAFT MAINTENANCE MANUAL 33-51-11. OPERATIONAL CHECKS NORMAL.
